Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dolgii, Yurii Filippovich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 49

Number of views:
This page:2340
Abstract pages:8158
Full texts:3569
References:1019
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29543
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225506
http://orcid.org/0000-0001-6725-8370

Publications in Math-Net.Ru
2021
1. Yu. F. Dolgii, I. A. Chupin, “Impulse control of a two-link manipulation robot”, Izv. IMI UdGU, 57 (2021),  77–90  mathnet
2. Yu. F. Dolgii, R. I. Shevchenko, “Approximations in the stability problem for linear periodic systems with aftereffect”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 191 (2021),  29–37  mathnet
2019
3. Yu. F. Dolgii, “Exact solutions of an inverse optimal stabilization problem for systems with aftereffect of neutral type”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:1 (2019),  35–44  mathnet  elib
4. Yurii F. Dolgii, Alexander N. Sesekin, Ilya A. Chupin, “Impulse control of the manipulation robot”, Ural Math. J., 5:2 (2019),  13–20  mathnet  mathscinet  zmath  elib  scopus
2018
5. R. I. Shevchenko, Yu. F. Dolgii, “Discrete procedure of optimal stabilization for periodic linear systems of differential equations”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  891–906  mathnet  elib
2017
6. Yu. F. Dolgii, R. I. Shevchenko, “Discrete operator Riccati equation in an optimal stabilization problem for a periodic linear system with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  105–118  mathnet  elib
2016
7. Yu. F. Dolgii, “The Riccati equation for autonomous linear systems with unbounded aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  129–137  mathnet  mathscinet  elib
2015
8. Yu. F. Dolgii, E. V. Koshkin, “Use of finite-dimensional approximations in a problem of stabilization of periodic systems with aftereffect”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 1,  29–45  mathnet; Russian Math. (Iz. VUZ), 59:1 (2015), 24–38  scopus
9. Yu. F. Dolgii, “Exact solutions of an optimal stabilization problem for systems of differential equations with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  124–135  mathnet  mathscinet  elib
10. Yurii F. Dolgii, Platon G. Surkov, “Ill-posed problem of reconstruction of the population size in the hutchinson-wright equation”, Ural Math. J., 1:1 (2015),  30–44  mathnet  zmath  elib
2014
11. Yu. F. Dolgii, “Linear-quadratic control problem for systems of differential equations with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  86–97  mathnet  mathscinet  elib
2013
12. Yu. F. Dolgii, P. G. Surkov, “Asymptotics of regularized solutions of an ill-posed Cauchy problem for an autonomous linear system of differential equations with commensurable delays”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  107–118  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 55–67  isi  scopus
13. Yu. F. Dolgii, “Computation of Lyapunov–Krasovskii quadratic functionals for linear autonomous systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  95–106  mathnet  mathscinet  elib
14. Yu. F. Dolgii, E. V. Koshkin, “Optimal stabilization of linear periodic finite-dimensional systems of differential equations with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  87–98  mathnet  mathscinet  elib
2012
15. Yu. F. Dolgii, D. S. Bykov, “Linear functional differential equations in space with unindefinite metric”, Izv. IMI UdGU, 2012, 1(39),  48–49  mathnet
16. D. S. Bykov, Yu. F. Dolgii, “Error estimate for approximations of an optimal stabilizing control in a delay system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  38–47  mathnet  elib
2011
17. D. S. Bykov, Yu. F. Dolgii, “Approximating characteristic equations for autonomous systems of differential equations with aftereffect”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 1,  10–23  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:1 (2011), 7–18  scopus
18. D. S. Bykov, Yu. F. Dolgii, “Canonical approximations in task of optimal stabilization of autonomous systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  20–34  mathnet  elib
19. Yu. F. Dolgii, P. G. Surkov, “Ill-posed problem of reconstructing the population magnitude in Hutchinsons mathematical model”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  70–84  mathnet  elib
2010
20. Yu. F. Dolgii, “Liapunov–Krasovskii quadratic functionals for linear autonomous systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  48–56  mathnet  elib
2008
21. Yu. F. Dolgii, “Construction of the approached characteristic equations for periodic systems with aftereffect and determinants of perturbation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  42–43  mathnet
2007
22. Yu. F. Dolgii, “Stabilization of linear autonomous systems of differential equations with distributed delay”, Avtomat. i Telemekh., 2007, 10,  92–105  mathnet  mathscinet  zmath; Autom. Remote Control, 68:10 (2007), 1813–1825  scopus
23. Yu. F. Dolgii, E. V. Ul'yanov, “Singular numbers of the monodromy operator and sufficient conditions of the asymptotic stability of periodic system of differential equations with fixed delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:2 (2007),  66–79  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S95–S110  scopus
2006
24. Yu. F. Dolgii, “Construction of the approached characteristic equations for time-invariant systems of differential equations with aftereffect”, Izv. IMI UdGU, 2006, 3(37),  33–34  mathnet
25. Yu. F. Dolgii, “Application of self-adjoint boundary value problems to investigation of stability of periodic delay systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:2 (2006),  78–87  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S16–S25  scopus
2005
26. Yu. F. Dolgii, A. V. Zakharov, “Periodic Oscillations in Conservative Systems with a Small Delay”, Differ. Uravn., 41:10 (2005),  1299–1309  mathnet  mathscinet; Differ. Equ., 41:10 (2005), 1367–1378
27. Yu. F. Dolgii, E. V. Ul'yanov, “Достаточные условия экспоненциальной устойчивости решений систем дифференциальных уравнений с запаздыванием”, Matem. Mod. Kraev. Zadachi, 3 (2005),  86–89  mathnet
28. Yu. F. Dolgii, S. N. Nidchenko, “A branching method for studying stability of a solution to a delay differential equation”, Sibirsk. Mat. Zh., 46:6 (2005),  1288–1301  mathnet  mathscinet  zmath; Siberian Math. J., 46:6 (2005), 1039–1049  isi
29. Yu. F. Dolgii, “Characteristic equation in the problem of asymptotic stability in periodic systems with aftereffect”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:1 (2005),  85–96  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S82–S94
2003
30. Yu. F. Dolgii, E. V. Kukushkina, “The general form of solution of a linear nonstationary system of functional-difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  27–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:7 (2003), 25–33
31. Yu. F. Dolgii, V. S. Tarasyan, “Conditions for a monodromy operator being finite-dimensional for periodic systems with aftereffect”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 4,  27–39  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:4 (2003), 24–36
32. Yu. F. Dolgii, A. V. Zakharov, “A delay effect upon periodic oscillations in a conservative system”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:2 (2003),  21–40  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S24–S44
2002
33. Yu. F. Dolgii, “Stability of periodic functional differential equations”, Izv. IMI UdGU, 2002, 2(25),  43–46  mathnet
2001
34. Yu. F. Dolgii, S. G. Nikolaev, “Stability of a Periodic Solution of a Nonlinear Delay Differential Equation”, Differ. Uravn., 37:5 (2001),  592–600  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 621–630
35. M. G. Blizorukov, Yu. F. Dolgii, “Periodic Solutions of a System of Linear Difference Equations with Continuous Argument”, Differ. Uravn., 37:4 (2001),  538–546  mathnet  mathscinet; Differ. Equ., 37:4 (2001), 568–577
1999
36. Yu. F. Dolgii, S. G. Nikolaev, “On the stability of a periodic system of differential equations with delay”, Differ. Uravn., 35:10 (1999),  1330–1336  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1346–1352
1998
37. Yu. F. Dolgii, S. G. Nikolaev, “Instability of a periodic system with delay”, Differ. Uravn., 34:4 (1998),  465–470  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 463–468
1996
38. Yu. F. Dolgii, N. V. Plastinin, “On the asymptotics of the eigenvalues of the monodromy operator of a differential equation of neutral type with periodic coefficients”, Differ. Uravn., 32:11 (1996),  1558–1560  mathnet  mathscinet; Differ. Equ., 32:11 (1996), 1554–1557
1994
39. Yu. F. Dolgii, “Representation of the monodromy operator in the form of the sum of a finite-dimensional operator and a Volterra operator”, Dokl. Akad. Nauk, 334:2 (1994),  138–140  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 43–46
40. Yu. F. Dolgii, “Asymptotics of eigenvalues of the monodromy operator for periodic differential equations with delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 11,  20–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:11 (1994), 17–25
1993
41. Yu. F. Dolgii, E. N. Putilova, “Backward continuation of solutions of a linear differential equation with delay as an ill-posed problem”, Differ. Uravn., 29:8 (1993),  1317–1323  mathnet  mathscinet; Differ. Equ., 29:8 (1993), 1141–1146
1991
42. Yu. F. Dolgii, N. V. Plastinin, “Asymptotics of the eigenvalues of the monodromy operator for periodic systems of differential equations with deviating argument of neutral type”, Differ. Uravn., 27:9 (1991),  1538–1543  mathnet  mathscinet  zmath; Differ. Equ., 27:9 (1991), 1088–1092
43. Yu. F. Dolgii, A. V. Kim, “On the method of Lyapunov functionals for systems with aftereffect”, Differ. Uravn., 27:8 (1991),  1313–1318  mathnet  mathscinet  zmath; Differ. Equ., 27:8 (1991), 918–922
1988
44. Yu. F. Dolgiĭ, “Spectral properties of the operator of inner superposition”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 11,  66–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:11 (1988), 105–108
45. Yu. F. Dolgiĭ, “Properties of the monodromy operator of a periodic system of differential equations of neutral type with deviating argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 9,  23–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:9 (1988), 30–40
1985
46. Yu. F. Dolgii, S. D. Sazhina, “An estimate of exponential stability of systems with delay by the method of approximating systems”, Differ. Uravn., 21:12 (1985),  2046–2052  mathnet  mathscinet
47. Yu. F. Dolgii, “Stability of an equation of neutral type with variable delay”, Differ. Uravn., 21:9 (1985),  1480–1489  mathnet  mathscinet
1977
48. Yu. F. Dolgii, “The construction of the characteristic equation for a system of differential equations with lag”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 3,  9–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:3 (1977), 6–14
1973
49. Yu. F. Dolgii, S. N. Shimanov, “Stability of a certain system of differential equations with periodic lag”, Differ. Uravn., 9:3 (1973),  560–562  mathnet  mathscinet

2013
50. V. I. Berdyshev, Yu. F. Dolgii, A. F. Kleimenov, A. B. Kurzhanskii, V. I. Maksimov, Yu. S. Osipov, V. P. Prokop'ev, V. E. Tret'yakov, A. E. Shneider, “On the 90th birthday of Sergei Nikanorovich Shimanov”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  5–11  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022